@Article{JCM-2-170, author = {}, title = {Existence of Rational Interpolation Function and an Open Problems of P. Turán}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {2}, pages = {170--179}, abstract = {

An existence theorem of rational interpolation function for the sufficient condition has correctly been stated by Macon-Dupree in [2], but some arguments in their proof are not true. In this paper: (i) A related theorem for both the sufficient and necessary condition is asserted and proved by a new and rigorous approach, namely by introducing the notion of (m/n) quasi-rational interpolant of a given function. (ii) With use of these results thus obtained an open problem proposed by P. Turán in [4] is completely solved.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9651.html} }